# SDR 29GA2016070500001

- Difficulty date: July 1, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N348AG
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 34,115 hours, 38,015 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS MAIN CABIN DOOR IS HARD TO OPERATE.  CHECKED DOOR ADJUSTMENT, LUBRICATED DOOR HINGES.  PERFORMED OPS CHECK ON CABIN DOOR, OPS CHECK GOOD IAW MM 52-10-00.
